Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:how can I handle gut problems from Effexor?

Posted by Alison on November 22, 1999, at 23:05:39

In reply to Three things that helped me..., posted by Racer on November 14, 1999, at 23:33:42

I know how you feel, I have been on 37.5mg x2 daily for a couple of months now. It has been really strange for me in the gut department. First I had the nausea that my doc warned me about, then it went away for a few weeks and I had unbelievable cravings which caused about 10-15kg weight gain, but now I have started feeling crook again also with vomiting as well. I haven't done anything different either. It was suggested that I cut my tablets in half for a while, this hasn't really changed anything except I am beginning to get anxiety attacks again!
I would go back and see your doc, and in the meantime ginger is absolutely fantastic. If you don't like the taste then get them in tablet form from a naturopath maybe. And try drinking peppermint tea (no sugar or milk)
Hope that we all find relief soon!!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alison thread:15071